Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 4, NWS Corpus Christi, TX

February 14, 2026Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Feb 14, 2026, 5:20 PM CST for Bee County, Live Oak County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2026, 5:20 PM CST (23:20 UTC)
Expired
Feb 14, 2026, 5:45 PM CST
In force
25 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 79 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 11.3 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2026-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2026-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-524 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 5:19 PM CST, 1 minute earlier. Its key messages:

  • Updated at 508 PM CST Sat Feb 14 2026
  • Cold front will move across the area tonight, with showers and storms developing ahead of and along the front.
  • Marginal risk (1 of 5) of severe weather across the northern Coastal Plains, and the Victoria Crossroads tonight
  • Dry air and breezy conditions behind the front could lead to elevated to critical fire weather danger Sunday through Tuesday.
Area forecast discussion, Feb 14, 5:19 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Corpus Christi TX
519 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 508 PM CST Sat Feb 14 2026

- Cold front will move across the area tonight, with showers and
  storms developing ahead of and along the front.

- Marginal risk (1 of 5) of severe weather across the northern
  Coastal Plains, and the Victoria Crossroads tonight

- Dry air and breezy conditions behind the front could lead to
  elevated to critical fire weather danger Sunday through
  Tuesday.

&&

.DISCUSSION...
Issued at 1131 PM CST Fri Feb 13 2026

Low to moderate (20-60%) chances for rain continue tonight as a
cold front slides across the area. The Storm Prediction Center
(SPC) has included the northern Brush Country, northern Coastal
Plains, and Victoria Crossroads in a Marginal (1 of 5) Risk of
severe weather tonight. Damaging winds and large hail are the
greatest threats, though an isolated tornado can not be ruled out.
Storms are already firing off to the north, with radar estimated
hail of over 1". The front will be offshore late tonight, ending
our rain chances by early morning.

Behind the front, winds will continue to be breezy as dry air
streams into the area. Though we will notice a wind shift,
temperatures will remain elevated through the week, with highs
reaching into the upper 80s to around 90.

&&

.AVIATION...
(00Z TAFS)
Issued at 508 PM CST Sat Feb 14 2026

MVFR to VFR conditions with breezy conditions will continue as a
cold front propagates through the area. Showers and storms are
ongoing across portions of the Brush Country, northern Coastal
Plains, and the Victoria Crossroads. Precipitation will continue
for the next 3-4 hours along the frontal boundary. Some of these
storms could become strong to severe with the potential for strong
wind gusts and lower chances for hail. Skies will clear in the
wake of the front as dry air filters in, returning us to VFR
conditions. Winds will initially be westerly behind the front,
becoming north- northwesterly by Sunday morning.

&&

.MARINE...
Issued at 1131 PM CST Fri Feb 13 2026

A fresh to strong breeze will continue into tonight ahead of a
cold front, with a Small Craft Advisory in effect through this
evening. There is a low to moderate (20-60%) chance for showers
and thunderstorms tonight ahead of and along the cold front. A few
storms could be strong to severe. Small Craft Should Exercise
Caution conditions will continue through the weekend behind the
cold front. Gentle to occasionally fresh breezes, along with dry
conditions, are then expected through the rest of the upcoming
week.

&&

.FIRE WEATHER...
Issued at 1131 PM CST Fri Feb 13 2026

A cold front will usher in dry air and breezy conditions across
the Brush Country and Coastal Plains for several days. This
combined with 20-foot winds of 10-20 mph, with occasional higher
gusts, and Energy Release Component values in the 70th-89th
percentile may prompt the issuance of a Fire Danger Statement
(RFD) or a Red Flag Warning (RFW) Sunday, with chances continuing
through Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    56  81  53  77 /  40   0   0   0
Victoria          53  77  47  78 /  60   0   0   0
Laredo            58  84  53  85 /   0   0   0   0
Alice             54  82  49  82 /  20   0   0   0
Rockport          59  79  56  74 /  60   0   0   0
Cotulla           55  83  50  84 /   0   0   0   0
Kingsville        55  83  51  82 /  20   0   0   0
Navy Corpus       60  77  59  72 /  50   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ231-232-
     236-237.

     Small Craft Advisory until 9 PM CST this evening for GMZ250-255-
     270-275.

&&

DISCUSSION...KRS/98
AVIATION...KRS/98

In the hours before

Special weather statement, Feb 14, 3:56 PM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
356 PM CST Sat Feb 14 2026

TXZ239-142230-
Webb TX-
356 PM CST Sat Feb 14 2026

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WEBB COUNTY THROUGH
430 PM CST...

At 356 PM CST, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Columbia Bridge, or 34 miles west of Encinal,
moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ranchos Penitas West, Las Tiendas, and Columbia Bridge.

This includes US Highway 83 near mile marker 684.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2797 9951 2766 9960 2772 9976 2773 9977
      2773 9979 2778 9982 2776 9984 2779 9985
      2780 9988 2784 9988 2788 9991 2789 9989
      2791 9990 2794 9994 2795 9994
TIME...MOT...LOC 2156Z 281DEG 43KT 2788 9990

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EMF
Special weather statement, Feb 14, 4:32 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
432 PM CST Sat Feb 14 2026

TXZ229>231-239>241-243-244-142330-
Live Oak TX-Jim Wells TX-Inland Nueces TX-Inland San Patricio TX-
McMullen TX-Webb TX-Duval TX-La Salle TX-
432 PM CST Sat Feb 14 2026

...GUSTY WINDS WILL IMPACT DUVAL...NORTHWESTERN NUECES...WEBB...
WEST CENTRAL SAN PATRICIO...SOUTHEASTERN LA SALLE...MCMULLEN...
NORTHERN JIM WELLS AND LIVE OAK COUNTIES THROUGH 530 PM CST...

At 431 PM CST, Doppler radar was tracking a strong outflow extending
from near Oakville to 11 miles southwest of Simmons to 11 miles
south of Fort Ewell Site to 6 miles southwest of Columbia Bridge.
Movement was south at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Laredo, Alice, San Diego, Freer, George West, Three Rivers,
Benavides, Tilden, Choke Canyon, Rio Bravo, El Cenizo, Orange Grove,
Lake City, Midway, United South High School, Banquete, Aguilares,
Calliham, Sandia, and Doctors Hospital Of Laredo.

This includes the following highways...
 Interstate 35 between mile markers 1 and 38.
 Interstate 37 between mile markers 55 and 82.
 US Highway 281 between mile markers 618 and 676.
 US Highway 59 between mile markers 716 and 824.
 US Highway 83 between mile markers 686 and 734.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
      2749 9948 2750 9953 2757 9951 2761 9955
      2760 9958 2764 9960 2763 9964 2766 9967
      2766 9971 2777 9981 2777 9983 2867 9821
      2783 9772 2727 9923 2727 9933 2732 9937
TIME...MOT...LOC 2231Z 343DEG 46KT 2842 9805 2827 9837 2798 9902 2763
9978

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

EMF
Special weather statement, Feb 14, 5:05 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
505 PM CST Sat Feb 14 2026

TXZ231>234-240>247-342>347-442-443-447-150215-
Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of George West, Three Rivers, Beeville,
Skidmore, Pettus, Pawnee, Goliad, Victoria, Bloomington, Freer,
Benavides, San Diego, Alice, Orange Grove, Premont, Kingsville,
Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton,
Mathis, Taft, Odem, Rockport, Fulton, Holiday Beach, Refugio,
Woodsboro, Long Mott, Corpus Christi, Flour Bluff, Portland,
Ingleside, Aransas Pass, Bayside, Austwell, Seadrift,
Port Lavaca, Port O Connor, and Port Aransas
505 PM CST Sat Feb 14 2026

...GUSTY OUTFLOW PRODUCING WIND GUSTS UP TO 50 MPH...

A strong outflow out ahead of strong to severe thunderstorms is
bringing wind gusts of 40-50 mph in the wake. This will likely
continue through South Texas over the next few hours.

EMF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 11:21 PM CSTSmall Craft AdvisoryCRP22 hr
Feb 14, 3:56 PM CSTSpecial Weather StatementCRPWebb34 min
Feb 14, 4:03 PM CSTSevere Thunderstorm WarningCRPWebb13 min
Feb 14, 4:32 PM CSTSpecial Weather StatementCRPDuval, Jim Wells, Live Oak, McMullen, Webb58 min
Feb 14, 4:56 PM CSTSevere Thunderstorm WarningCRPVictoria34 min
Feb 14, 5:17 PM CSTSevere Thunderstorm WarningCRPGoliad, Victoria28 min
Feb 14, 5:50 PM CSTSpecial Marine WarningCRP115 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.